Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

Volume 5, No. 2, June 2012, Rajab  1433 H

  Articles

 

 

ON QUASI-EINSTEIN WARPED PRODUCTS

In this paper we investigate when an warped product manifold is a quasi-Einstein manifold and we give the expressions of the Ricci tensors and scalar curvatures for the bases and fibres. In some cases we give some  obstructions to the existence of such manifolds.

 

DAN DUMITRU

JJMS, 2012,5(2),85 - 95

Mk-TYPE ESTIMATES FOR MULTILINEAR COMMUTATOR OF SINGULAR INTEGRAL OPERATOR ON SPACE OF HOMOGENEOUS TYPE

In this paper, we prove the Mk-type inequality for multilinear commutator related to singular integral operator on space of homogeneous type. By using the Mk-type inequality, we obtain the weighted Lp-norm inequality and the weighted estimates on the generalized Morrey spaces for the multilinear commutator.

 

 

CHENG YUE

HUANG CHUANGXIA

LIU LANZHE

 JJMS, 2012,5(2),97- 113

ON SUM OF G-FRAMES IN HILBERT SPACES

We consider the sum of finite number of g-frames for a Hilbert space H and observed that their sum need not be a g-frame. A necessary and sufficient condition for the sum of two g-frames to be a g-frame has been obtained. Also, we study the sum of finite number of g-Bessel sequences and obtained some results regarding sum of g-Bessel sequences.

 

 

RENU CHUGH

SHASHANK GOEL

JJMS, 2012, 5(2),115 -124

ON AN INFINITE DIMENSIONAL LESLIE MATRIX IN THE BANACH SPACE c0  **

In this paper, we introduce Leslie matrix with an infinite dimensional components. The top row { n}  and sub diagonal {w n}  of such matrix are assumed to be elements of the Banach space c0 .We prove that an infinite dimensional Leslie matrices have a positive real eigenvalue. In addition such matrix defines a compact linear operator from c0 into c0.

 

 

OMER FARAJ MUKHERIJ

JJMS, 2012,5(2), 125 -135

SUB COMPATIBLE AND AND SUB SEQUENTIAL CONTINUOUS MAPS IN NON-ARCHIMEDEAN MENGER PM - SPACE

The aim of this paper is to establish some fixed point results by using the new concepts of sub compatibility and sub sequential continuity in non Archimedean Menger PM-spaces ( Briefly, N. A. Menger PM-spaces).

 

 

 

M. ALAMGIR KHAN SUMITRA

RANJETH KUMAR

JJMS, 2012,5(2),137 - 150